# SDR USAA2009121593343

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 44,982 hours, 17,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 343 - FLIGHT ATTENDANT REPORTS FLASHLIGHT AT JUMPSEAT C INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AT JUMPSEAT C FLASHLIGHT.
